# SDR HEEA978923

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4031L
- Make and model: Snias AS350B2
- Aircraft serial: 2907
- System (JASC): 6300 · Main Rotor Drive System
- Part: Screw
- Part number: 350A37124420
- Condition: Broken
- Location: M/R Drive
- Part time: 179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUD AT END OF BOLT BROKEN OFF.
